# SDR CALA9900689

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Emer Exit
- Component: Aviall
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN EXIT LIGHT AT OVERWING EXIT INOPERATIVE.  THE BATTERY PACK WAS REMOVED, RECHARGED, AND REINSTALLED AND OPERATION CHECKED GOOD IAW MM 33-50-01, PAGE 501.
